MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ORISE? PROKNIFE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00519361
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation (2001); Unspecified Tissue Injury (4559)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an orise proknife was used in the rectum during a colonoscopy with endoscopic submucosal dissection (esd) on (b)(6) 2025.During the procedure, the proknife was used with standard erbe vio3 electrosurgical settings, and submucosal lifting was performed using eleview.The procedure was described as technically challenging and prolonged, lasting approximately 12 hours due to the size and complexity of the lesion.During the procedure, a suspected micro-perforation occurred, which resulted in pneumoperitoneum.The condition was managed intraoperatively with abdominal decompression.Minor bleeding was also encountered and was addressed using epinephrine and hemostatic graspers.Full-thickness closure of the site was performed using overstitch.Due to the extended duration of the procedure and elevated co2 levels, the patient remained intubated and was transferred to the intensive care unit for overnight monitoring.The following day, the physician reported that the patient was stable and was successfully extubated.The exact length of the patient's hospital stay was not reported; however, it was noted that the patient fully recovered and was discharged.
 
Additional Manufacturer Narrative
Block h6: imdrf patient code e2114 captures the reportable event of perforation.Imdrf patient code e0506 captures the reportable event of hemorrhage, major.Imdrf patient code e2114 captures the reportable event of pneumoperitoneum.Imdrf impact code f2301 captures the reportable event of additional device required (hemo graspers, overstitch).Imdrf impact code f0801 captures the reportable event of intensive care.Imdrf impact code f08 captures the reportable event of hospitalization.Imdrf impact code f2303 captures the reportable event of medication required (epinephrine).Imdrf impact code f23 captures the reportable event of unexpected medical intervention (abdominal decompression).

Brand Name
ORISE? PROKNIFE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC LIMITED
business & technology park
model farm road
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23638249
Report Number3005099803-2025-06208
Device Sequence Number13076138
Product Code KNS
UDI-Device Identifier08714729999898
UDI-Public(01)08714729999898
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM00519361
Device Catalogue NumberM00519361
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Initial Report FDA Received Date11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age51 YR
Patient SexUnknown